# SDR UALA2012091005082

- Difficulty date: September 10, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 61,852 hours, 23,097 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06282
- Part serial: 376
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD'S VISIBILITY IS IMPAIRED, NEED TO EVALUATE CONDITION.   IF IMPAIRED WILL REQUIRE WINDSHIELD REPLACE.  REPLACED 1L WINDSHIELD PER AMM.
